# SDR USAA2011090600024

- Difficulty date: September 2, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N201UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- Aircraft time: 55,084 hours, 20,229 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - EMERGENCY EXIT FLOOR LIGHTING STRIP LOOSE AT ROW 11 & 12.  FOUND FLOOR LIGHTING STRIP SECURE.  CHECKS OK ROW 11 & 12.
